Go to content
UR Home

Publications by Frigerio, Roberto

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 2016
Number of items: 1.

2016

Frigerio, Roberto, Löh, Clara, Pagliantini, Cristina and Sauer, Roman (2016) Integral foliated simplicial volume of aspherical manifolds. Israel Journal of Mathematics 216 (2), pp. 707-751. Fulltext not available.

This list was generated on Wed Aug 12 18:04:18 2020 CEST.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons